# SDR SWAA2023070565056

- Difficulty date: June 1, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 38,452 hours, 23,554 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 241ABF LOWER SKIN IS CRACKED AT THE FWD O/B CORNER.<[01] IDENTIFIED PANEL 241ABF IAW SRM 53-00-50-0I-1 FIGURE 6; TABLE 6.  DAMAGE ON PANEL IS BEYOND ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4 F.  DAMAGE TO BE REPAIRED PER SRM 53-00-50-2R-6.  REMOVED DAMAGE ON PANEL; REMOVED (2EA) THROUGH INSERTS; CLEANED WITH NO CONTAMINATION NOTED IAW 53-00-50-2R-6 PARA 3 A-E. OK TO POT.;[13] DAMAGE WAS REPAIRED IAW SRM 53-00-50-2R-1.  UPLOADED CURE SHEETS.  JOB COMPLETE.;[14] VERIFIED CORRECTIVE ACTION 13;[15] VERIFIED CORRECTIVE ACTION 13
